# SDR FDEA202208132337

- Difficulty date: August 13, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: AGA713615
- Condition: Damaged
- Location: Frame Bs 1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - LEFT SIDE AT STA 1853, L43, FLOOR PANEL ISTALLATION   FASTENER HAS DAMAGED FLOOR BEAM. (AREA MARKED) ** CORRECTION FLOOR BEAM S/B   FRAME REINFORCEMENT STRAP REMOVED, FABRICATED AND REPLACED FRAME STRAP P/N AGA7136-15 AT AFT CARGO LEFT   SIDE STA 1853 FROM LONGERON 31L-47L REF MD11 SRM 51-33-01-0G AND DOUGLAS DWG   AGA7136. MAJOR REPAIR.
